Alert archive / Texas / Wind Advisories in 2009
Wind Advisory 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Feb 20, 2009, 9:41 PM CST for 38 counties in Texas. It took effect at Feb 21, 2009, 6:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2009, 9:41 PM CST (03:41 UTC)
- In effect from
- Feb 21, 2009, 6:00 AM CST
- Expired
- Feb 21, 2009, 3:55 PM CST
- In force
- 10 hr
- Issued by
- NWS Fort Worth, TX
All 38 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 4 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.7 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3601 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 210341 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 941 PM CST FRI FEB 20 2009 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM CST SATURDAY... .A STRONG COLD FRONT WILL MOVE INTO NORTH TEXAS EARLY SATURDAY MORNING AND SPREAD THROUGH THE REST OF THE AREA BY MID AFTERNOON. STRONG AND GUSTY NORTH WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS TO 35 MPH CAN BE EXPECTED ACROSS THE ADVISORY AREA UNTIL MID AFTERNOON. TXZ091>095-100>107-115>123-129>134-141>146-156>159-211145- /O.NEW.KFWD.WI.Y.0008.090221T1400Z-090221T2200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 941 PM CST FRI FEB 20 2009 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM CST SATURDAY. STRONG AND GUSTY NORTH WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS TO 35 MPH CAN BE EXPECTED ACROSS THE ADVISORY AREA FROM MID MORNING UNTIL MID AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
3 follow-up statements
000 WWUS74 KFWD 211005 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 405 AM CST SAT FEB 21 2009 ...WIND ADVISORY IN EFFECT THROUGH 4 PM TODAY... .A STRONG COLD FRONT WILL MOVE INTO NORTH TEXAS AFTER DAYBREAK THIS MORNING...THEN MOVE RAPIDLY THROUGH THE REGION BY THIS AFTERNOON. VERY STRONG AND GUSTY NORTH WINDS ARE EXPECTED THROUGH MID AFTERNOON ACROSS THE ADVISORY AREA. WINDS WILL DIMINISH BY SUNSET...AS THE PRESSURE GRADIENT RELAXES AND THE ATMOSPHERE DECOUPLES WITH VERY DRY POLAR AIRMASS IN PLACE. TXZ091>095-100>107-115>123-129>134-141>146-156>159-211700- /O.EXT.KFWD.WI.Y.0008.090221T1200Z-090221T2200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 405 AM CST SAT FEB 21 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. STRONG AND GUSTY NORTH WINDS 20 TO 35 MPH WITH GUSTS OCCASIONALLY IN EXCESS OF 40 MPH AT TIMES WILL OCCUR ACROSS THE ADVISORY AREA THROUGH MID AFTERNOON TODAY. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO AREA LAKES...ESPECIALLY OPEN WATERS. RESIDENTS SHOULD TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 05/
000 WWUS74 KFWD 211648 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1048 AM CST SAT FEB 21 2009 ...WIND ADVISORY IN EFFECT THROUGH 4 PM TODAY... .A STRONG AND GUSTY NORTH WIND WILL PREVAIL TODAY BEHIND A COLD FRONT. WIND SPEEDS WILL SLOWLY DECREASE THROUGH THE AFTERNOON AND DROP OFF SIGNIFICANTLY BY SUNSET. TXZ091>095-100>107-115>123-129>134-141>146-156>159-212200- /O.CON.KFWD.WI.Y.0008.000000T0000Z-090221T2200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 1048 AM CST SAT FEB 21 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A STRONG AND GUSTY NORTH WIND BETWEEN 20 TO 30 MPH WITH GUSTS OCCASIONALLY NEAR 40 MPH WILL OCCUR ACROSS THE ADVISORY AREA THROUGH MID AFTERNOON. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO AREA LAKES... ESPECIALLY OPEN WATERS. RESIDENTS SHOULD TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
000 WWUS74 KFWD 212155 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 355 PM CST SAT FEB 21 2009 ...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 4 PM... .NORTH WINDS WILL CONTINUE DECREASE THROUGH THE EVENING BUT REMAIN IN THE 10 TO 20 MPH RANGE THROUGH SUNSET. TXZ091>095-100>107-115>123-129>134-141>146-156>159-212300- /O.CAN.KFWD.WI.Y.0008.000000T0000Z-090221T2200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 355 PM CST SAT FEB 21 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 4 PM. NORTH WINDS WILL REMAIN IN THE 10 TO 20 MPH THROUGH SUNSET. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 20, 9:40 PM CST, 1 minute earlier.
Area forecast discussion, Feb 20, 9:40 PM CST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 940 PM CST FRI FEB 20 2009 .UPDATE... SATURDAYS COLD FRONT IS JUST NOW ENTERING NORTHERN OKLAHOMA. IT IS EXPECTED REACH THE NORTHWESTERN CWA AROUND DAYBREAK OR SHORTLY AFTERWARD AND PUSH THROUGH THE REST OF THE CWA BY MID AFTERNOON. WINDS ACROSS KANSAS HAVE BEEN IN THE 20-30 MPH RANGE WITH GARDEN CITY GUSTING TO 56 MPH AT 9 PM. 3-HOUR PRESSURE RISES OF 6 TO 8 MB ARE OCCURRING ACROSS WESTERN KANSAS AND EASTERN COLORADO. A WIND ADVISORY WILL BE ISSUED WITH THIS PACKAGE FOR MOST OF THE CWA FROM 8AM UNTIL 4 PM...AT WHICH TIME WINDS SHOULD DROP OFF BELOW CRITERIA. AREAS NOT IN THE ADVISORY ARE SOUTHEAST OF AN ATHENS TO MARLIN...CAMERON. AS THE FRONT NEARS AND PUSHES THROUGH THE SOUTHEAST CWA...LOW TOP SHOWERS ARE POSSIBLE...SO WE HAVE LEAVE THE PREVIOUS POPS INTACT. HOWEVER...ANY RAINFALL THAT DEVELOPS WILL BE LIGHT WITH AMOUNTS LESS THE 2/10 INCH. 75 && .AVIATION... SOUTH WINDS WILL CONTINUE OVERNIGHT NEAR 15 KT. STRENGTHENING LOW LEVEL JET WILL BRING GULF MOISTURE NORTHWARD WITH MVFR CIGS SPREADING INTO THE EASTERN PARTS OF THE TRACON BY DAYBREAK. WILL LEAVE CIGS OUT OF FTW/AFW TAFS AS WINDS VEER TO SW BUT THIS WILL HAVE TO BE WATCHED. FRONT WILL ARRIVE IN THE MORNING...AND PREFER NAM/RUC FORECASTS WHICH INDICATE SURFACE LOW SLIDING ACROSS RED RIVER AND CAUSING SURFACE WINDS TO GO WESTERLY AHEAD OF FRONT. AFTER 14-15Z FROPA HAVE NORTH WINDS AT 19 KT FOR ALL TAF SITES WITH SKIES CLEARING INTO THE AFTERNOON HOURS. TR.92 && .PREV DISCUSSION... /ISSUED 339 PM CST FRI FEB 20 2009/ A MILD AND BREEZY NIGHT IS IN STORE FOR NORTH TEXAS AS LOW LEVEL WARM AIR ADVECTION INCREASES AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT. THE GULF WILL REMAIN A BIT CLOSED OFF OVERNIGHT SO LOW LEVEL MOISTURE RETURN WILL BE LIMITED AND AS A RESULT...OVERNIGHT LOWS WILL STILL FALL INTO THE 40S. A COLD FRONT WILL MOVE ACROSS THE REGION SATURDAY MORNING AND BRING SCATTERED SHOWERS TO ABOUT THE EASTERN HALF OF THE REGION. MOISTURE WILL BE CONFINED TO THE LOWEST 5000 FT SO WILL KEEP POPS LOW. THE RAIN WILL END QUICKLY FROM NORTHWEST TO SOUTHEAST AS DRY AIR FILTERS IN BEHIND THE COLD FRONT. UPPER LEVEL HIGH PRESSURE WILL BUILD OVER THE REGION SUNDAY THROUGH TUESDAY THEN THE RIDGE WILL BREAK DOWN AND THE FLOW WILL BECOME MORE ZONAL. INCREASING LOW LEVEL MOISTURE AND SOME SHORT WAVE ENERGY WILL BRING A SLIGHT CHANCE OF SHOWERS IN THE EAST TUESDAY THROUGH WEDNESDAY MORNING. THE REMAINDER OF THE WEEK WILL BE DRY AND MILD UNTIL A COLD FRONT MOVES ACROSS THE REGION ON FRIDAY. THE PASSAGE OF THE FRONT WILL BRING MORE SEASONAL TEMPERATURES FRIDAY AND SATURDAY. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 45 55 29 63 36 / 10 20 0 0 0 WACO, TX 48 58 31 62 38 / 5 20 0 0 0 PARIS, TX 42 53 26 57 33 / 10 20 0 0 0 DENTON, TX 45 56 24 61 33 / 10 10 0 0 0 MCKINNEY, TX 43 56 23 61 33 / 10 20 0 0 0 DALLAS, TX 44 53 34 63 37 / 10 20 0 0 0 TERRELL, TX 44 54 30 59 36 / 10 20 0 0 0 CORSICANA, TX 45 57 29 64 35 / 5 30 0 0 0 TEMPLE, TX 48 56 31 62 36 / 5 20 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 8 AM TO 4 PM CST SATURDAY FOR TXZ091>095- 100>107-115>123-129>134-141>146-156>159. && 92/75
Hazardous weather outlook, Feb 20, 2:55 PM CST, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 255 PM CST FRI FEB 20 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 255 PM CST FRI FEB 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A RED FLAG WARNING IS IN EFFECT FOR THE WESTERN HALF OF NORTH TEXAS THIS AFTERNOON DUE TO GUSTY SOUTH-SOUTHWEST WINDS AND HUMIDITIES BELOW 25 PERCENT. THIS WILL RESULT IN EXTREME FIRE DANGER ACROSS THE WARNING AREA. THERE WILL BE A HIGH RISK OF GRASS FIRES ACROSS THE EASTERN HALF OF NORTH TEXAS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL MOVE INTO NORTH TEXAS EARLY SATURDAY AND USHER IN GUSTY NORTH WINDS BETWEEN 15 AND 25 MPH...WHICH WILL RESULT IN ELEVATED GRASS FIRE DANGER ACROSS THE NORTHWESTERN HALF OF NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 13
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.